Volume 23,Issue 3,2003 Table of Contents

   
Other Issues:  
  

目录

A New Method for Computing the 1-Dimensional Homology Group of a Given 2-Complex
  LI Shu-chao,FENG Yan-qin and MAO Jing-zhong
  2003,23(3):381-390 [Abstract(901)]  [View PDF]
  
Generalized Steiner Triple Systems with Group Size Ten
  GE Gen-man and WU Dian-hua
  2003,23(3):391-396 [Abstract(984)]  [View PDF]
  
A Further Result of Nevanlinna's Four-Point Theorem
  YAO Wei-hong and YANG Dian-wu
  2003,23(3):397-402 [Abstract(964)]  [View PDF]
  
On the Characteristics of the Convergence of Ishikawa Type Iterative Sequences for Strong Pseudocontractions and Strongly Accretive Operators
  ZENG Lu-chuan
  2003,23(3):403-409 [Abstract(1262)]  [View PDF]
  
The Dense Fractal Sets with the Hausdorff Dimension
  LU Shi-pan
  2003,23(3):410-412 [Abstract(1022)]  [View PDF]
  
Some Random Coincidence Point Theorems
  Ghulam Mustafa
  2003,23(3):413-421 [Abstract(1142)]  [View PDF]
  
On Sectional Cycles in Translation Quivers
  YAO Hai-lou and PING Yan-ru
  2003,23(3):422-426 [Abstract(863)]  [View PDF]
  
Matrix Approach in Wavelet Analysis
  LI Deng-feng,CHEN Han-lin and SHEN Qiu-hui
  2003,23(3):427-436 [Abstract(994)]  [View PDF]
  
Hp Spaces Associated with Square Root Operator
  XU Ming and LI Xiang-zheng
  2003,23(3):437-442 [Abstract(877)]  [View PDF]
  
Admissible Meromorphic Solutions of a Type of Higher-Order Algebraic Differential Equation
  GAO Ling-yun
  2003,23(3):443-448 [Abstract(1215)]  [View PDF]
  
Asymptotic Behavior of Nonlinear Parabolic Partial Functional Differential Equations
  LI Shu-yong and XU Dao-yi
  2003,23(3):449-455 [Abstract(2090)]  [View PDF]
  
On the Generation of Morse Lemma
  CAO Yi
  2003,23(3):456-458 [Abstract(856)]  [View PDF]
  
A Note on the Paper “Matrix Valued Rational Interpolants and Its Error Formula”
  CHEN Zhi-bing
  2003,23(3):459-460 [Abstract(880)]  [View PDF]
  
Incorrect Results for E-Convex Functions and E-Convex Programming
  JIAN Jin-bao
  2003,23(3):461-466 [Abstract(937)]  [View PDF]
  
A Totally Umbilical Condition of Compact Space-like Hypersurfaces in the de Sitter Space
  WEN Bo,WANG Qiang and PENG Cui-ying
  2003,23(3):467-472 [Abstract(855)]  [View PDF]
  
The Existence, Uniqueness and Stability of Periodic Solution on a Neutral Integro-Differential Equation with Infinite Delay
  YANG Xi-tao
  2003,23(3):473-480 [Abstract(1001)]  [View PDF]
  
Three and Four Point Boundary Value Problems for n th-order Nonlinear Differential Equations
  LIU Ying
  2003,23(3):481-487 [Abstract(963)]  [View PDF]
  
Dp Multiplier on Bounded Symmetric Domains
  LI Yong-qun
  2003,23(3):488-492 [Abstract(1463)]  [View PDF]
  
The Stability of an Attractor of Expansive Flows with the Shadowing Property on a Compact Manifold
  WANG Fu-hai,LU Zhan-hui and WANG Xiao-hua
  2003,23(3):493-496 [Abstract(1086)]  [View PDF]
  
Simultaneous Approximation of the Szász-Type Operators
  GUO Shun-sheng and QI Qiu-lan
  2003,23(3):497-502 [Abstract(1045)]  [View PDF]
  
Lagrange Interpolation in Rs
  FENG Ren-zhong,LIANG Xue-zhang and XU Chun-ning
  2003,23(3):503-509 [Abstract(919)]  [View PDF]
  
On the Growth of Hyperspherical Series
  WANG An-bin
  2003,23(3):510-514 [Abstract(968)]  [View PDF]
  
Bessel frame and its perturbation
  ZHOU Jia-yun,GUO Yan-ni,LIU Yu and DING You-zheng
  2003,23(3):515-519 [Abstract(1106)]  [View PDF]
  
Submanifolds with Parallel Normalized Mean Curvature Vector in a Sphere
  WANG Mei-jiao and LI Shi-jie
  2003,23(3):520-524 [Abstract(921)]  [View PDF]
  
Matrix Orthogonal Extension and Orthogonal Multiwavelets with Scale=a
  YANG Shou-zhi,SHEN Pei-ping and YANG Jian-wei
  2003,23(3):525-534 [Abstract(874)]  [View PDF]
  
An Algorithm for Colouring of Halin Graphs
  XIAO Li and LOU Ding-jun
  2003,23(3):535-540 [Abstract(982)]  [View PDF]
  
The L(2,1) -Labeling of Outerplane Graphs
  WANG Xin-hong
  2003,23(3):541-547 [Abstract(866)]  [View PDF]
  
An Explicit Formula for Solutions of Non-Homogeneous Quadrnomial Recurrences with Variable Coefficients
  YU Chang-an,LU Jia-hua and YU Dan
  2003,23(3):548-552 [Abstract(1152)]  [View PDF]
  
Eigenstructure Assignment for Singular Systems
  ZHAO Zhi-wu
  2003,23(3):553-556 [Abstract(1036)]  [View PDF]
  
The Properties of BR0-algebra and Its Applications in L* System
  WU Hong-bo
  2003,23(3):557-563 [Abstract(1100)]  [View PDF]
  
Linear Operators Preserving Adjoint Matrix on Several Spaces of Matrices over Domain
  TANG Xiao-min and CAO Chong-guang
  2003,23(3):564-566 [Abstract(930)]  [View PDF]
  
Some Geometric Inequalities Involving Two Simplices
  YANG Shi-guo and CHEN Sheng-li
  2003,23(3):567-570 [Abstract(853)]  [View PDF]